On \(\eta \)-Einstein Para-S-manifolds



We introduce para-S-manifolds and obtain some results concerning the curvature of these manifolds. In particular, we prove that there does not exist Einstein para-S-manifold, and consequently, we investigate \(\eta \)-Einstein para-S-manifolds and the conditions for them to be \(\xi \)-conformally flat.


Almost para-f-structure Para-S-manifold \(\eta \)-Einstein \(\xi \)-Conformally flat 

Mathematics Subject Classification

53C99 53C15 



The authors wish to express their gratitude to Prof. Dr. B. Cappelletti Montano and to the referees for their many valuables suggestions in order to improve the paper. The second and the third authors are partially supported by the PAI group FQM-327 (Junta de Andalucía, Spain, 2013) and by the project MTM 2011-22621 (MINECO, Spain, 2011).


  1. 1.
    Blair, D.E.: Geometry of manifolds with structural group \({\cal U}(n)\times {\cal O}(s)\). J. Differ. Geom. 4, 155–167 (1970)Google Scholar
  2. 2.
    Brunetti, L., Pastore, A.M.: Curvature of a class of indefinite globally framed \(f\)-manifolds. Bull. Math. Soc. Roum. 51(99)(3), 183–204 (2008)Google Scholar
  3. 3.
    Bucki, A.: Almost \(r\)-Sasakian type. Tensor N.S. 42, 42–54 (1985)MathSciNetMATHGoogle Scholar
  4. 4.
    Bucki, A., Miernowski, A.: Almost \(r\)-paracontact connections. Acta Math. Hung. 45, 327–336 (1985)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Bucki, A., Miernowski, A.: Almost \(r\)-paracontact structures. Ann. Univ. Mariae Curie-Sklodowska 39(2), 13–26 (1985)MathSciNetMATHGoogle Scholar
  6. 6.
    Cabrerizo, J.L., Fernández, L.M., Fernández, M., Zhen, G.: On \(\xi \)-conformally flat contact metric manifolds. Indian J. Pure Appl. Math. 28(6), 725–734 (1997)MathSciNetMATHGoogle Scholar
  7. 7.
    Cheeger, J., Ebin, D.G.: Comparison Theorems in Riemannian Geometry. North-Holland Publ, Amsterdam (1975)MATHGoogle Scholar
  8. 8.
    Cortés, V., Lawn, M.A., Schäfer, L.: Affine hyperspheres associated to special para-Kähler manifolds. Int. J. Geom. Methods Mod. Phys. 3, 995–1009 (2006)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Cruceanu, V., Fortuny, P., Gadea, P.M.: A survey on paracontact geometry. Rocky Mt. J. Math. 26(1), 83–115 (1996)CrossRefMATHGoogle Scholar
  10. 10.
    Dacko, P., Olszak, Z.: On weakly para-cosymplectic manifolds of dimension 3. J. Geom. Phys. 57, 561–570 (2007)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Erdem, S.: On almost (para)contact (hyperbolic) metric manifolds and harmonicity of \((\varphi,\varphi ^{\prime })\)-holomorphic maps between them. Houst. J. Math. 28, 21–45 (2002)MathSciNetMATHGoogle Scholar
  12. 12.
    Kaneyuki, S., Williams, F.L.: Almost paracontact and paraHodge structures on manifolds. Nagoya Math. J. 99, 173–187 (1985)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Miernowski, A., Bucki, A.: On normality of almost \(r\)-paracontact structures. Ann. Univ. Mariae Curie-Sklodowska 39(3), 27–33 (1985)MathSciNetMATHGoogle Scholar
  14. 14.
    Olszak, Z.: On contact metric manifolds. Tôhoku Math. J. 31, 247–253 (1979)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    O’Neill, B.: Semi-Riemannian Geometry with Applications to Relativity. Academic Press, New York (1983)MATHGoogle Scholar
  16. 16.
    O’Neill, B.: The fundamental equations of a submersion. Mich. Math. J. 13(4), 459–469 (1966)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Sato, I.: On a structure similar to the almost contact structure. Tensor N.S. 30, 219–224 (1976)MathSciNetMATHGoogle Scholar
  18. 18.
    Schouten, J.A.: Über die konforme Abbildung \(n\)-dimensionaler Mannigfaltigkeiten mit quadratischer Maßbestimmung. Math. Z. 11, 58–88 (1921)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Weyl, H.: Reine infinitesimalgeometrie. Math. Z. 2, 384–411 (1918)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Weyl, H.: Zur infinitesimalgeometrie: Einordnung der projektiven und der konformen Auffassung, Göttingen Nachrichten, pp. 99-112 (1921)Google Scholar
  21. 21.
    Zamkovoy, S.: Canonical connections on paracontact manifolds. Ann. Glob. Anal. Geom. 36, 37–60 (2009)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Universiti Sains Malaysia 2015

Authors and Affiliations

  1. 1.Departamento de Geometría y Topología, Facultad de MatemáticasUniversidad de SevillaSevillaSpain

Personalised recommendations